# SDR SWIA200412943

- Difficulty date: February 26, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 24,499 hours, 33,442 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 5299
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM APPEARS TO HAVE FROZEN AT ALTITUDE 24,000 FT AND -34C DEGREES.  WITH AUTOPILOT ON, TRIM WHEEL MADE AN ABNORMAL POP SOUND AND ROLLED BACK.  ON DESCENT WITH AUTOPILOT OFF, TRIM WHEEL WOULD NOT TRIM NOSE DOWN PROPERLY, AND WOULD SPRING BACK.  REMOVED AND REPLACED LEFT AND RIGHT ELEVATOR TRIM TAB ACTUATORS IAW EMB120 MM 27-32-02.  OPS CHECK GOOD.  P/N OFF:  5299, S/N OFF:  555.
